All Issues Results

PROPERLY EVEN HARMONIOUS LABELINGS OF DISJOINT UNIONS WITH EVEN SEQUENTIAL GRAPHS
Joseph A. Gallian , Danielle Stewart
MSC Numbers : 05C78

2015 | Vol : 1 | Issue 1

ON MAGIC LABELING OF TYPE FOR THE SUBDIVISION OF PRISM
M. Hussain , H. Shaker , I. Nadeem , N. Iqbal
MSC Numbers : 05C38

2015 | Vol : 1 | Issue 1

V -SUPER VERTEX IN-ANTIMAGIC TOTAL LABELINGS OF DIGRAPHS
G. Marimuthu, M.S. Raja Durga , G. Durga Devi
MSC Numbers : 05C78

2015 | Vol : 1 | Issue 1

A CONJECTURE ON OPTIMAL REPRESENTATIONS OF FIBONACCI GRAPH EXPRESSIONS
Mark Korenblit , Vadim E. Levit
MSC Numbers : 05C78

2015 | Vol : 1 | Issue 1

ON 3-STEP HAMILTONIAN TREES
Gee-Choon Lau, Yong-song Ho, Sin-Min Lee, Karl Schaffer
MSC Numbers : 05C78, 05C25

2015 | Vol : 1 | Issue 1

ON HARMONIOUS COLORINGS OF REGULAR DIGRAPHS
S.M.Hegde and Lolita Priya Castelino
MSC Numbers : 05C78

2015 | Vol : 1 | Issue 1

Designed by Asort Technologies